Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Javanshiri, Hossein
2016.
Approximate Cyclic Amenability of $T$-Lau Product of Banach Algebras.
Taiwanese Journal of Mathematics,
Vol. 20,
Issue. 5,
CHOI, YEMON
2016.
TRIVIALITY OF THE GENERALISED LAU PRODUCT ASSOCIATED TO A BANACH ALGEBRA HOMOMORPHISM.
Bulletin of the Australian Mathematical Society,
Vol. 94,
Issue. 2,
p.
286.
Ramezanpour, Mohammad
2018.
More on cyclic amenability of the Lau product of Banach algebras defined by a Banach algebra morphism.
Mathematica Slovaca,
Vol. 68,
Issue. 1,
p.
147.
Ebadian, A.
and
Jabbari, A.
2019.
ГИПЕРТАУБЕРОВЫ АЛГЕБРЫ, ОПРЕДЕЛЕННЫЕ ГОМОМОРФИЗМОМ БАНАХОВОЙ АЛГЕБРЫ.
Вестник КРАУНЦ. Физико-математические науки,
p.
18.